# SDR IPXA2019063043916

- Difficulty date: June 1, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 20,491 hours, 12,893 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: A53986202200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y AFT FUSELAGE SKIN, DENT/BLEND ON REPAIR DOUBLER BETWEEN FRAME 84 & 86 AND STR. 43R.REPAIRED SAID AREA IAW EA 300-5319-01-A7811 REV. I/R AND EO A300-5330-73062-A. (MINOR)
